# SDR CA030610002

- Difficulty date: June 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 28,939 hours
- Engine: Ge CT581402
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S611730101045
- Condition: Cracked
- Location: Tail Rotor
- Part time: 14,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION A CRACK WAS FOUND IN THE INBOARD SIDE OF THE TRAILING EDGE POCKET. THE CRACK STARTED AT THE TRAILING EDGE AND PROPAGATED FORWARD APPROXIMATELY 70MM. (2.75 INCHES)
